advertisement
Question
Posted by: Carly | 2010-10-27

New pill packing cycle messed up

I''m probably just a bit paranoid, I''m on triphasil went to the clinic for a new batch last month due to new packaging I had to skip the pill for a week as per the Sister''s instructions. According to my calculations i had to start my cycle on monday still no sign, could it be that because i skipped the pill for the week that my cycle has been thrown awry, i am now on the row with the red pill. I have not had sex in the past two months.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is most likely that skipping the pill has upset your cycle. You should start while you are taking the red pills.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-10-29

It is most likely that skipping the pill has upset your cycle. You should start while you are taking the red pills.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement